# SDR AALA2020030989011

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 10,982 hours, 4,190 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320742
- Part serial: L457362
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING WINDOW IS EXCEPTIONALLY AND NOTICABLY HOT INFLIGHT AND ON THE GROUND. WINDOW ALSO FOUND TO BE DELAMINATED. REPLACED WINDOW PER AMM 56-12-11.
